# SDR C2XA10TY067

- Difficulty date: April 15, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N14920
- Make and model: Emb EMB-145LR
- Aircraft serial: 145380
- Aircraft time: 21,883 hours, 16,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - INNER SKIN SPLICE BETWEEN FRMS 12 AND 13 AND BETWEEN STRINGERS 19L AND 19R CORRODED.  FOUND TO BE STR 20L AND 20R.  REMOVED AND REPAIRED SECTION OF SKIN BUTTSTRAP BETWEEN  STR 20L AND 20R.
